MathSciNet Relay Station
MathSciNet bibliographic data
MR2567503 46L05 (46L40)
Lin, Huaxin Asymptotically unitary equivalence and asymptotically inner automorphisms. Amer. J. Math. 131 (2009), no. 6, 1589–1677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement